# SDR AALA20100407TUL07

- Difficulty date: April 7, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 31,237 hours, 12,804 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE LANDING GEAR DOOR, 1 INCH DAMAGE AREA DAMAGE TO CORE FIBERS JUST FORWARD OF 3BC LOGOS.  ACCOMPLISHED A THREE LAYER LAYUP USING CARBON AND FIBERGLASS PER SRM 51-70 04-R.
